# SDR RAIA2020032660002

- Difficulty date: February 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RH SIDE VERT TOP, RH MOVABLE FAIRING 'L' ANGLE SUPPORT BRACKET IS CRACKED - R&R VERTICAL STAB RH SIDE VERY TOP "L" ANGLE BRACKET.
